MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VORTX DIAMOND - 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION VORTX DIAMOND - 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 82875
Medical Device Problem Codes Entrapment of Device (1212); Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that only the main coil was returned for this complaint.The main coil returned was found kinked and stretched.Microscopic inspection revealed no damages were found on the both zap tip of the main coil.Dimensional inspection revealed that the apex zap tip, base zap tip and primary coil matches the specification.However, fibers bundles were loss due to coil condition.
 
Event or Problem Description
Reportable based on device analysis completed on 01sep2020.It was reported that the coil became stuck in its sheath.The target lesion area was located in the left common iliac artery.A 5mm/5.5 mm vortx diamond -18 was selected for use in a liver chemoembolization.During preparation, after the device was flushed, the coil got stuck in its sheath and part of the coil stretched from out side.The coil and the microcatheter were pulled.The procedure was completed with another of the same device.No complications reported.The patient is stable post procedure.However, device analysis revealed incomplete fiber bundles.

Brand Name
VORTX DIAMOND - 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10541953
Report Number2134265-2020-12787
Device Sequence Number304721
Product Code KRD
UDI-Device Identifier08714729324898
UDI-Public08714729324898
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K102714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2022
Device Model Number82875
Device Catalogue Number82875
Device Lot Number0023874924
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RENEGADE MICROCATHETER
Patient Age50 YR
Patient Weight70